MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO 14; GUIDEWIRE

ASAHI INTECC GLADIUS MONGO 14; GUIDEWIRE
Catalog Number AP14R023S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tip of mongo wire broke off while trying to cross rca in-stent restenosis lesion.Wire was able to be snared out and case completed.Patient was doing fine and procedure was a success.

Brand Name
GLADIUS MONGO 14
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key20789982
Report Number3004718255-2024-00344
Device Sequence Number18116579
Product Code DQX
UDI-Device Identifier04547327123686
UDI-Public(01)04547327123686(17)270531(10)240531A421
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2024
Report Date (Section F) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAP14R023S
Device Lot Number240531A421
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/20/2024
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer11/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/26/2024